Skip to Content

67 yrs. old is gabapentin 600mg. taking 6tabs. daily, is that cause pain in the stomach?

Responses (3)

kaismama 14 Jan 2014

What are they on it for? It can cause constipation which can cause stomach pain.

mart1d 14 Jan 2014

anxiety

kaismama 15 Jan 2014

I don't see how it is going to do anything for anxiety. You are taking the max dose. It can cause stomach problems.

pamee 15 Jan 2014

Pain in the stomach could be a serious side effect from gabapentin. You should let the prescribing doctor know.

firewolf3251 15 Jan 2014

that is one of the side effects( Abdominal or stomach pain) and that is a big dosage, please check with doctor, and check with another doctor if you have too! or druggist.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions